Hydrocodone and sweating

Common Questions and Answers about Hydrocodone and sweating

vicodin

Avatar f tn I am at a lost as to what to do but I can tell you all that I feel the Hydrocodone is a very nasty toxic dependent drug and hard to take and deal with life. I also know it affects my moods and depression.
Avatar f tn If i took my last dose for the day too early i would wake up around 2-3 am and be sweating and in full wds. I sometimes had to take another smaller dose just to stop the wds.
Avatar n tn Does it smell kind of like vinegar or something on your skin? I think that it is just from sweating out the stuff like you said!
988378 tn?1250687186 Well I decided to yesterday (my first day off of Hydros) and it was all well until night time and extreme naseau, sweating, and headaches occured. Should I lay off of my ADHD meds (amphetamine) while trying to break my other addiction. I am 25 and I am just going cold turkey, basically from 20 a day to nothing. Any advice would be great. Thank you.
Avatar n tn ve been running to the bathroom a lot, and been having chills and sweating. Probably am going through some withdrawel. The depression is pretty bad though. Having a hard time getting motivated to do anything. I know taking a couple pills will make everything ok for now, but don't want to go there. I'm going to check out the amino acid protocol. Thank you so much!
Avatar f tn had a pretty good day. I think most of the physical stuff is over, now I'm still dealing with a bit of the mental junk. I really don't want anymore ultram or hydrocodone but I've noticed I'm a little more emotional than usual, but I'm sure that'll pass too. Again thank you all for your support.
Avatar f tn Has anyone had troubles with chills and excess sweating while decreasing dosages of hydrocodone? Any ideas to minimize this?? I feel like I'm having chills but at the same time I'm sweating like a pig... I'm not quite sure why the body does this but it's quite annoying if you're trying to lead a normal life while tapering. Thanks.
Avatar m tn You can make it and you will feel so much better. You will have more confidence and I bet that the sweating will also dissipate. Good luck and God bless.
Avatar f tn I am facing left hand carpal tunnel next week and I will take NO HYDROCODONE. This detox is a nightmare and there is no high from pills that can't compensate for the low of CT. The support here is so wonderful, thank you all.
Avatar f tn You will likely experience a very strong desire to keep taking the medication, and an inner restlessness for days that cries out for hydrocodone. I strongly encourage you to stick with your plans though-- the cravings WILL go away, probably in 2-3 weeks (the worst of it will be over after a few days). By the end of a month you'll feel 100% better.
Avatar m tn m pretty new here, have been on a couple of medications for the past 21/2 to 3 months. Hydrocodone 40 mgs a day and Tramadol 200 mgs a day. I quit the Tramadol cold turkey with no side effects, lucky. I'm now just weaning myself off the Hydrocodone. I'm down to about 25 mgs a day without any side effects. Does anyone think I will suffer if I just jump off. I don't want to go much longer taking this for my back injury.
Avatar f tn ve taken iburpfen 400mgx2 also melatonin which helped me sleeps 4 hours straight last night. Constant sweating and skin has like a sweaty feel to this. My last detox took about a week where I didn't go to work. What's so hard is I have a 9 month old and noone around knows what I'm going through.any ideas for the pain in legs also the sneezing and flu like symptoms. I've quit cold turkey and ready to win this battle once and for all!
Avatar f tn 00 pm (96 hours ago) Friday night I tossed and turned and was sweating (sooo annoying) by Saturday I got 30mg of methadone (havent took methadone in about a year) I didn't take it all at once. Instead I took 10mg Saturday, 10mg Sunday, and 10mg Monday (today). I have NO MORE METHADONE & I'm NOT getting any. I thought maybe it would help & it wouldn't prolong the withdrawals but now I've read that it could???? Don't know what to think.
Avatar n tn Is Tramadol an Opiate and is it stronger then hydrocodone? Anyone with advice concerning this drug HELP.
Avatar n tn She will feel sick for about 5 days - flu like symptoms (aches, pains, runny nose, restless legs, hot/cold flashes, sweating, stomach problems) and then start to feel better... I am not sure of any complication that would occur with the diabetes but I would definitely suggest going to see a doctor to discuss it. A good doctor will help and give suggestions.. Where is she getting the meds? She should speak to the doctor prescribing her the meds..
Avatar m tn So I'm coming up on a week now and I figured I would update you all with my current whereabouts. Still have the runs, more sweating than usual (armpits) to the point where it gets my shirt wet. I believe this is a side-effect of the anxiety and will go away within a few months. Every morning I wake up feeling pretty depressed and have to drag myself out of bed, but after an hour or so that usually goes away.
Avatar m tn The abuse and total usage has only been just under two weeks. It started with a handful to get over a break up with a girl. He started right off abusing to self medicate...to feel better. It went from 10 pills a day to just over twenty in about 12 days or so. I think if I stay with him and offer the Valium, only if needed, he should be OK over a couple of days. I just talked to a Dr.
Avatar n tn But even at that dosage I cant sleep, my anxiety is so bad I am having panic attacks, When I am finally able to fall asleep I wake up in a panic sweating and when I am awake I am having hot flashes. From what I have read this seems to be normal but I have to tell you it is all most unbearable especially the anxiety and panic part. I had planned to go down tomorrow to 1 and half pills per day for 3 days, then down to 1 for 3 days then 0 cold turkey.
472576 tn?1210868917 i was taking around 80 mg a day and felt much better on day 5...back to work on day 6 and still plugging along...that is a low dose u got yourself down to and you should be fine with minimal discomfort...everyone is different tho ...just stay strong mentally...and keep posting...i did not have the leg thing either...feel lucky about that!
Avatar f tn I was reading the posts and saw L-Tyrosine and Hyland's Restful Legs. I will definitely try them. Thank you for your input.
Avatar m tn I notice the Tramadol does not seem to reduce the withdrawals. At least physical symtpms such as sweating, insomnia, and discomfort persist. This was pretty much taken care of with Tramadol after running out of Vicodin. I also get this horrible hot/cold feeling in my arms. I do not think I ever experienced this with Vicodin. Does anyone have any idea as to why Tramadol is not as effective? The wds from Dilaudud started only days after using it.
1506137 tn?1296864320 There is no time like now, because it only will get worse and your tolerance will have you taking more and more to the point where you are not getting the high and just taking them to feel normal. This is a perfect time to realize how deep you have fallen into the opiate addiction hole and starting climbing out. Do not underestimate the power of the hot bath soak, I renewed my YMCA membership and visited the steamroom daily. Good luck with your recovery.
Avatar f tn I've been in and out of pain management for 10 years for lumbar pain. Between procedures I've been on everything from, I call it candy hydrocodone 5/500, through morphine and which I weened off as well when a procedure went temporarily well. About 3 years ago, my L5/S1 was fused. I behaved physically to heal and weened myself off of hydrocodone 10/500. A year after the fusion(my recovery/play it safe time) I was hopping in the beach water about knee high with a four year old.
Avatar f tn i was at 100 mgs of hydrocodone/which is the drug in ur syrup/ for 4 yrs and my physical wds were over in 4 days..went back to work day 5...exercising helped..Moving, Medhelp and Meetings is how I made it...Move even if u do not feel like it There is usually 5 mgs of hydro in one tsp of the cough surup..some have 6 mgs. so however many tsps u did daily would approximate ur use amount if u multiply it by 5 another thing in ur favor is 6 months is not a long time...
Avatar f tn I"m so glad you feel better about everything, and good luck :). Like I said with a serious disease like Lupus you have to cut yourself a break and realize that you will need help to deal with the pain...and don't feel guilty about it. Like your OB said (and I mentioned) hydrocodone is fairly safe during pregnancy and now that he knows your concerns he will help you manage the pain AND feel comfortable with your decision.
Avatar m tn I had a minor surgery 2 weeks ago and have been using 40 to 50 mg of hydrocodone the entire time. I am wondering if I will have withdrawal symptoms, if I should try to taper off, or if it's ok to just stop immediately. I have heard that withdrawal is very painful and I am nervous.
Avatar m tn Oh I should also add I have severe anxiety and take 2 to 4 mg of xanax a day and have been for over 12 years now. Anyway I guess what I getting at is how long do these withdrawls last? I seriously thought I was dying yesterday. And it feels like I am on the verge of an anxiety attack all of the time. Hard to breath, can't sit still, sweating/chills, insomnia, stomache pains. Is there anything I can take or do to at least ease them up.
1158557 tn?1262725929 I feel your pain.